Cookies?
Library Header Image
LSE Research Online LSE Library Services

Average relational distance in linear extensions of posets

Brightwell, Graham and Patel, Viresh (2010) Average relational distance in linear extensions of posets. Discrete Mathematics, 310 (5). pp. 1016-1021. ISSN 0012-365X

Full text not available from this repository.
Identification Number: 10.1016/j.disc.2009.10.016
Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2009 Elsevier B.V.
Subjects: Q Science > QA Mathematics
H Social Sciences > HA Statistics
Sets: Departments > Mathematics
Date Deposited: 30 Mar 2010 15:07
Last Modified: 01 Oct 2010 09:31
URI: http://eprints.lse.ac.uk/id/eprint/27620

Actions (login required)

View Item View Item